# SDR DALA2025090806599

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERIOR SKIN BETWEEN S-27L AND S-27R AT STA 540. FUSELAGE EXTERIOR SKIN BETWEEN S-27L AND S-27R AT STA 540. WAS REPAIRED PER ER/A 628368-14 REV. ORIGINAL SECTION: I PERMANENT REPAIR AND PRI 628368-14, REV 3.
